Increasing uncertainty: A definition

S. Grant, J. Quiggin

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)117-141
JournalMathematical Social Sciences
Volume49
Issue number2
Publication statusPublished - 2005

Cite this

Grant, S., & Quiggin, J. (2005). Increasing uncertainty: A definition. Mathematical Social Sciences, 49(2), 117-141.
Grant, S. ; Quiggin, J. / Increasing uncertainty : A definition. In: Mathematical Social Sciences. 2005 ; Vol. 49, No. 2. pp. 117-141.
@article{22a4f37387cf417cbf388b89e581757e,
title = "Increasing uncertainty: A definition",
author = "S. Grant and J. Quiggin",
note = "DP 2001-84",
year = "2005",
language = "English",
volume = "49",
pages = "117--141",
journal = "Mathematical Social Sciences",
issn = "0165-4896",
publisher = "Elsevier",
number = "2",

}

Grant, S & Quiggin, J 2005, 'Increasing uncertainty: A definition', Mathematical Social Sciences, vol. 49, no. 2, pp. 117-141.

Increasing uncertainty : A definition. / Grant, S.; Quiggin, J.

In: Mathematical Social Sciences, Vol. 49, No. 2, 2005, p. 117-141.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Increasing uncertainty

T2 - A definition

AU - Grant, S.

AU - Quiggin, J.

N1 - DP 2001-84

PY - 2005

Y1 - 2005

M3 - Article

VL - 49

SP - 117

EP - 141

JO - Mathematical Social Sciences

JF - Mathematical Social Sciences

SN - 0165-4896

IS - 2

ER -

Grant S, Quiggin J. Increasing uncertainty: A definition. Mathematical Social Sciences. 2005;49(2):117-141.